# SDR SWIA2020090452282

- Difficulty date: July 27, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 399-409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE SEAT RAIL RBL9 FROM APPROXIMATELY FS399 TO FS409+120 HAS CORROSION AROUND FASTENER HOLES AND OTHER MARKED ELEMENTS.  C-CHECK RO 9/1/2020.  REMOVED SEAT RAIL TO FOM FROM FS399 TO FS409+112 RBL9, REF CRJ200 AMM & INSTALLED NEW SEAT TRACK RBL 9 FROM FS399 TO FS409+120 REF CRJ200 AMM TOOL USED TUC 7826, CAL DUE 28-FEB-21.
